MAUDE Adverse Event Report: COOK INC CODA LP BALLOON CATHETER; DQY, CATHETER, PERCUTANEOUS

COOK INC CODA LP BALLOON CATHETER; DQY, CATHETER, PERCUTANEOUS
Model Number G03831
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device evaluated by mfg? device evaluation anticipated but has not yet begun.Awaiting device return.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the coda lp balloon catheter was difficult to advance over a competitor's wire guide during an unknown procedure.The physician determined that delivery would be difficult, so the complaint device was not used.A balloon catheter from another manufacturer was opened to complete the procedure successfully.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.Additional information regarding event details has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown, or unavailable.Investigation ¿ evaluation it was reported that the coda lp balloon catheter was difficult to advance over a competitor's wire guide during an unknown procedure.The physician determined that delivery would be difficult, so the complaint device was not used.A balloon catheter from another manufacturer was opened to complete the procedure successfully, and a competitor's graft was implanted during the procedure.No calcification was present in the vessels used for introduction of the devices.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), instructions for use (ifu), drawings, specifications, and quality control procedures, as well as a visual inspection, functional test, and dimensional verification of the returned device, were conducted during the investigation.No medical imaging was provided; however, one used balloon and an unknown wire guide were received by cook for evaluation.The wire guide (the.035" that was returned with the device) would pass the entire length of the device without issue.Visual examination revealed no damage to the device.The outer diameter of the catheter measured within specification.The lab was unable to replicate the failure.Evidence suggests the device was manufactured to specification.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported complaint device lot revealed one quality control discrepancy for a potentially related issue, in which one device was scrapped.A complaint history search identified no other events reported for this lot number.Based on the available information, cook has concluded that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.The manufacturer does not apply an ifu for this product.Instructions for use are applied by the local distribution partner.Based on the information provided, inspection of the returned device, and the results of the investigation, a definitive root cause for this event could not be established.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Additional information: b5, d9, d10, this report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was provided on 07nov2025.A competitor's graft was implanted in the procedure.No calcification was present in the vessels used for introduction of the devices.There was no significant tortuosity of the patient's vessels.The device was returned for investigation on 13nov2025.A wire guide was able to be advanced through the catheter.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
CODA LP BALLOON CATHETER
Common Device Name
DQY, CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23393163
Report Number1820334-2025-01330
Device Sequence Number9983781
Product Code DQY
UDI-Device Identifier00827002038318
UDI-Public(01)00827002038318(17)270702(10)16137295
Combination Product (Y/N)N
PMA/510(K) Number
K150970
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG03831
Device Catalogue NumberCODA-2-9.0-35-120-32
Device Lot Number16137295
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/07/2025
03/12/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/17/2025
03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GORE DRYSEAL SEATH 16FR.; MEDICO'S HIRATA/EGOIST.; MEDICO¿S HIRATA EGOIST 0.035INCH.; TERUMO TREO 26X100 MM, 15X13X100 MM, 15X11X100 MM.
Patient SexUnknown